# SDR QXEA200701756

- Difficulty date: November 20, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 892 hours, 856 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Seated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMF - ON FLIGHT 2384, DIVERTED FLIGHT, CLIMBING THRU FL220 MASTER WARNING ANNUNCIATED SHOWING FUSELAGE DOOR R1 SHOWED UP ON DOOR PAGE MASTER WARNING INTERMITTENTLY KEPT CYCLING WITH NO CHANGE IN CABIN PRESSURE.  MAINTENANCE FOUND CARGO DOOR HANDLE NOT FULLY SEATED IN LOCKED POSITION UPON ARRIVAL.  PERFORMED OPERATIONAL TEST OF DOOR AND DOOR WARNING SYSTEM.  OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
